Isolated sixth nerve palsy after intravitreal bevacizumab injection.
Аннотация
PURPOSE: To report a case of sixth nerve palsy after intravitreal bevacuzimab injection.
METHODS
After intravitreal bevacizumab injection in a 64-year-old man, the patient admitted to our clinic with the complaint of diplopia. A complete ophthalmologic examination was done to clear the symptomatology of patient.
RESULTS
Examination of ductions revealed marked limitation of abduction of the right eye and full ductions of the left eye, consistent with right lateral rectus paralysis.
CONCLUSIONS
Although intravitreal bevacizumab injections are generally well tolerated, it is possible that some serious systemic adverse events may occur. For this reason, patients must be closely monitored following these injections.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.